... a vaginal bulge. He told me I didn't need surgery but should reduce my use of Vagifem from twice a week to once every two weeks, reducing further to once a month and by 72 should not be taking it at all. I feel that I couldn't cope with the discomfort if I am unable to use Vagifem and the feeling of soreness. Is this a risk to my health and what else could I replace it with?
There are two kinds of gynecologists. The first kind is insensitive to the true needs of women and it sounds like you have one of those. Get a new doctor!
A good gynecologist is not only knowledgeable, but considerate of the needs of the patients.
Menopause causes a condition called atrophic vaginitis. The vaginal walls and vulvar tissues thin and can break down more easily because of the thinning. Hormones are the best remedy for it, but there is a medication called osphena that is not hormone based.
Topical premarin is an option, but it is hormone based.
The health of your nethers is important and you need a doctor who will understand the discomfort and be sympathetic to your needs. Tearing leads to infections and complications.
I am not a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jun 2010 • 1 answer
Updated 26 Jul 2015 • 1 answer
Updated 12 Feb 2018 • 1 answer
Updated 28 Oct 2016 • 5 answers
Updated 12 Feb 2018 • 5 answers